# SDR WTAA960134

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - AFTER TAKEOFF RIGHT MAIN LANDING GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT MAIN LANDING GEAR ACTUATOR.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
